# SDR GTIA040582

- Difficulty date: June 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 1504 - SLIDE PACK L-1 DOOR CAME OFF AS THE DOOR WAS OPENED IN ORD.  REINSTALLED L-1 DOOR SLIDE PACK AND COVER. (M)
